RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 229, Number 4, Pages 816–819 (Mi dan40528)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Some variants of the abstract maximum principle

V. A. Yakubovich

Leningrad State University

Full text: PDF file (537 kB)

Bibliographic databases:
UDC: 519.9
Presented: Л. С. Понтрягин
Received: 03.03.1976

Citation: V. A. Yakubovich, “Some variants of the abstract maximum principle”, Dokl. Akad. Nauk SSSR, 229:4 (1976), 816–819

Citation in format AMSBIB
\Bibitem{Yak76}
\by V.~A.~Yakubovich
\paper Some variants of the abstract maximum principle
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 229
\issue 4
\pages 816--819
\mathnet{http://mi.mathnet.ru/dan40528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0442795}
\zmath{https://zbmath.org/?q=an:0388.49014}


Linking options:
  • http://mi.mathnet.ru/eng/dan40528
  • http://mi.mathnet.ru/eng/dan/v229/i4/p816

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Gelig, G. A. Leonov, A. L. Fradkov, “Vladimir Andreevich Yakubovich”, Autom. Remote Control, 67:10 (2006), 1530–1546  mathnet  crossref  mathscinet  zmath  elib
    2. A. S. Matveev, “Theory of optimal control in the works of V. A. Yakubovich”, Autom. Remote Control, 67:10 (2006), 1645–1698  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:18
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019